MEDA STEFANO

Ruolo: 
Professore ordinario
Settore scientifico disciplinare: 
ANALISI MATEMATICA (MAT/05)
Telefono: 
0264485711
Stanza: 
U05, Piano: P03, Stanza: 3021
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Celotto, D., & Meda, S. (2018). On the analogue of the Fefferman–Stein theorem on graphs with the Cheeger property. ANNALI DI MATEMATICA PURA ED APPLICATA, 197(5), 1637-1677. Dettaglio
  • Mauceri, G., Meda, S., & Vallarino, M. (2018). Higher order RIesz transforms on noncompact symmetric spaces. JOURNAL OF LIE THEORY, 28(2), 479-497. Dettaglio
  • Celotto, D., Meda, S., & Wróbel, B. (2018). Lp spherical multipliers on homogeneous trees. STUDIA MATHEMATICA. Dettaglio
  • Meda, S., & Volpi, S. (2017). Spaces of Goldberg type on certain measured metric spaces. ANNALI DI MATEMATICA PURA ED APPLICATA, 196(3), 947-981. Dettaglio
  • Mauceri, G., Meda, S., & Vallarino, M. (2017). Endpoint results for spherical multipliers on noncompact symmetric spaces. NEW YORK JOURNAL OF MATHEMATICS, 23, 1327-1356. Dettaglio